Relocation of headquarters and international taxation

Voget, Johannes

Additional URL:
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Public Economics
Volume: 95
Issue number: 9/10
Page range: 1067-1081
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Related URLs:
Publication language: English
Institution: Business School > ABWL, Taxation and Finance (Voget 2010-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Voget, Johannes

Google Scholar: Voget, Johannes

ORCID: Voget, Johannes ORCID: 0000-0001-5696-2354

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item